Deep search:Searching for "ZHANG Ri-dong" in 'AUTHORGot 1 item.
index Title
1Predictive control of a class of bilinear systems based on global off-line models
Author(s):ZHANG Ri-dong, WANG Shu-qing  Clicked:6166  Download:2960  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.12 P.1984-1988  DOI:10.1631/jzus.2006.A1984
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE